# SDR AT0100177

- Difficulty date: April 16, 2001
- Submitted: June 4, 2001
- Operation: Air carrier
- Aircraft: N940AT
- Make and model: Boeing 717-200
- Aircraft serial: 55004
- Engine: Rroyce BR700715A130
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: BR715A130
- Part serial: 13121
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

ON TAKE OFF CLIMB NR 1 ENGINE SURGE FOLLOWED BY ENGINE FLAME OUT.          CORRECTIVE ACTION: REMOVED AND REPLACED NR 1 ENGINE. IAW 717 MM 72-00
